U.S. doctors online nowAsk doctors free
Myrtle Beach, SC
A 34-year-old female asked:

Been on paxil (paroxetine) ,mirtazipine ,and zyprexa for yrs but. recently feeling very depressed. dr added wellbutrin ,will this be helpful?

1 doctor answer3 doctors weighed in
Dr. Amanda Itzkoff
Psychiatry 19 years experience
Wellbutrin (bupropion) for mood: I'm sorry to hear you've been struggling more with depression. It's great that you've already let your doc know that your condition has changed. Wellbutrin (bupropion) is an antidepressant that works primarily on a neurotransmitter that isnt the main target of your other meds -- so it is a logical choice and I'm hopeful it helps! Most importantly, keep working with your doc until you do improve :)
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 13, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.